Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

i have headache nasuea how to stop.

lets see where do i start...i have had a headach for the past four days on the third day i felt faint and nasueas (not the best speller in the world) i did just start back on birth control my fourth month but hesitanly bc im only 20 years old and about 110 lbs I don t drink and or smoke thanks to yaz i dont have a gallbladder anymore but any who i had my period ended about five days ago and but it only lasted about three and a half days and normaly mine last 5 to 6. and last year i may have had two concussions a major one and a minor one but nothign new to me in my sport..I do wear glasses for about five years now and see the eye doctor regularity. i work long hours and stand for most of them i can only tuff it out for so long and whenever i go to the doctors they always look at me like im crazy that its all in my head it took them three months of my senior in and out of the hospital to decide I had mono and only then I found out I had gallstones
Asked On : Tue, 8 Feb 2011
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Welcome to HealthcareMagic forum.
The headache and nausea you are experiencing may be a side effect of the birth control pills you are taking. OR since you have had two concussions in last one year there might be some residual haematoma in your head causing these migraine like symptoms. If you are not relieved by OTC pain killers, then better consult your physician for investigations.
Dr. Rakhi Tayal
Answered: Wed, 9 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor